# SDR HALA2015041700062

- Difficulty date: April 17, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 48,028 hours, 8,625 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ATB - LT HYD QTY .46, LANDED WITH .40.  R & R PACKING FOR RUDDER HYD MANIFOLD, OPS CHECK, LEAK CHECK GOOD.  OK FOR SERVICE, ACCOMPLISHED HYD SERVICING AMM12-12-01, OK FOR SERVICE.
